So I met this hot sexy waiter a couple of months ago. She seemed nice in every way, tight round ass, pretty face, long legs, dumb as a doorknob, just the way I like them. After afew rounds amesambaza numba and we get talking on the phone for the next couple of days. She invites me over on a Sato (Ile ya kufanya yule myanye kukuwa saint) for madrugs during her free night shift. her pals all were cheap hoes but sikumind, she looked too hot. That was a red flag for me and probably most guys but like all guys, we do dumb sh*t when we got drugs in our system while salivating for poosie. Nway we go back to her with her buddys and have a crazy orgy with some members of #teammafisi. twas too crazy hadi kulikuwa some odd guys who boned each other at the request of them hoes (ati curiosity, wtf??). Come morning, I wake up with an itchy crouch ndio ikanihit how stupid i had been. I must have switched over 6 mamaz that night most of whom looked too suspect. If that wasnt terrifying enough, another mama wakes up to pop pills kabla hakajachora.
Long story short, I visit the daktari the next day and do a full STI scan. I end up with syphilis na gonorrhea, herpes niliepuka still dont know how. Now Im on those PEP meds (to prevent HIV) for the last 2 weeks, 2 more to go. I had to jijamisha na wife ndio we dont sleep the same bed, now im crashing at a pals place mwenye anajua the whole storo. Il go back after the smoke clears.
Truth be told, these dawas are most horrible. Youre high full time while fighting nausea, fatigue, diarrhea, constipation, its a f*cking mess but Im determined to finish them. I refuse to be a statistic, I refuse to go down like this.
Anyone ever taken this meds?? share your story to motivate a brother through this difficult time. Watu wa luwere, HOYA na picha save your breaths
Don’t worry @troller we all do some dumb sh*t. But we should learn from them & we should become better & wiser next time.
For PEPs, remember that:
You MUST begin taking them within 72 hours of suspected exposure. The earlier the better. Beginning PEPs after 72 hours is risky and chances are they might not protect you.
You MUST take PEPs for the prescribed duration, usually twice a day for a full month. Not adhering to this RELIGIOUSLY might also lead them to be ineffective so hang in there!
You need to get tested 3 months after the suspected exposure, just to be sure.
Prolonged usage of PEPs is dangerous. It’s not your ticket to reckless behavior. If you have repeated high-risk exposures to HIV and can be expected to continue doing so, PEP is generally discouraged. In this setting, side effects of anti-HIV therapies could be hard on your body, weaken your natural immune defenses and actually increase your risk of infection from the repeated exposures.
For the side effects, they are normal and are expected to be mild. The benefits far outweigh the side effects, so just hang in there. However, if the effects become unbearable, do see a doc.
Hehe you dryfried over 6 pokos and probably got dry fried by a dude ? kweli wewe ni risk taker.
That like jumping off from a 10 storey building and hoping that God will send angels to catch you before you hit the ground , anza kunywa ARV mapema boss.
Kudos for the info. Just a slight clarification on the highlighted: According to the current ART guidelines, the recommended PEP regimen is Tenofovir/Lamivudine/Atazanavir/[SIZE=3]ritonavir[/SIZE] (TDF+3TC+AZV/[SIZE=3]r[/SIZE]). TDF/3TC is available as an FDC tablet (TDF 300mg + 3TC 300mg) usually taken once daily while AZV/[SIZE=3]r[/SIZE] is available as a 400mg (AZV 300mg + RTV 100mg) tablet also taken once daily. Thus, one will take one tablet of each only ONCE (not twice) daily, meaning strictly after every 24hrs (thus if for instance you choose 7p.m then it should strictly be 7p.m daily) for 30 days. Of importance to note is that AZV/[SIZE=3]r[/SIZE] will cause transient jaundice (so called cosmetic jaundice) that should however resolve in about a week or less. Also, AZV/[SIZE=3]r[/SIZE] should not be concurrently administered with antacids. TDF is contraindicated in kidney disease.